Wisconsin, 2025Damaging Winds in Wisconsin, June 25, 2025
June 25, 2025 · NWS GRB · 7 events in 2 counties and zones
A thunderstorm developed north of a stationary front during the evening hours on Wednesday (6/25) and produced damaging winds as it tracked through central Wisconsin.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm developed north of a stationary front during the evening hours on Wednesday (6/25) and produced damaging winds as it tracked through central Wisconsin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 25, 6:12 PM CST, 32 minutes earlier. Its key messages:
- Periods of showers and thunderstorms expected through Thursday night, with heavy rainfall expected. The probability of 2+ inches of rain is highest (40-60%) across central and north central WI. There is a slight risk of excessive rainfall and flooding through this period.
- There is a small window of opportunity for severe thunderstorms in central and east central WI Thursday afternoon and early evening. Another round of strong to severe storms is possible late Sunday afternoon and evening.
- Near/below temperatures continue through Friday, then increasing heat and humidity into the weekend, with highs near 90 by Sunday.
Area forecast discussion, Jun 25, 6:12 PM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
712 PM CDT Wed Jun 25 2025
Updated aviation portion for 00Z TAF issuance
.KEY MESSAGES...
- Periods of showers and thunderstorms expected through Thursday
night, with heavy rainfall expected. The probability of 2+
inches of rain is highest (40-60%) across central and north
central WI. There is a slight risk of excessive rainfall and
flooding through this period.
- There is a small window of opportunity for severe thunderstorms
in central and east central WI Thursday afternoon and early
evening. Another round of strong to severe storms is possible
late Sunday afternoon and evening.
- Near/below temperatures continue through Friday, then
increasing heat and humidity into the weekend, with highs near
90 by Sunday.
&&
.DISCUSSION...
Issued at 301 PM CDT Wed Jun 25 2025
The forecast focus remains on heavy rainfall and flooding
potential through Thursday night, and a possible severe weather
threat over central and east central WI Thursday afternoon and
evening. An additional concern is potential for strong to severe
storms on Sunday.
High pressure was ridged into far NE WI, along with drier air and
dew points in the 50s over most of the CWA. A more moist air mass
was situated to our west and southwest, north of warm front,
where PWATs around 2 inches were observed from SE MN eastward
into southern WI. A large expanse of moderate to heavy showers
were ongoing over eastern MN and the northern two-thirds of WI,
where a combination of a short-wave trough, pockets of FGEN, deep
moisture convergence and the RRQ of an upper jet were producing
strong forcing. There was a general lack of embedded
storms/lightning, owing to the fact that significant MUCAPE was
situated well south of the main area of rain. Locally heavy
showers were ongoing over C/NC WI.
Heavy Rainfall/Flooding Concerns: Antecedent conditions are most
favorable for flooding in our southwest counties (Wood, Portage,
Waupaca and Waushara), where pockets of heavy rainfall (1.0-2.5
inches) fell Monday afternoon. However, most models show the
heaviest rainfall occurring across northern WI this afternoon into
tonight, where the RRQ of the upper jet, short-wave energy and the
strongest FGEN forcing will be present. This area largely consists
of sandy soils, which can handle a lot of rain. Several CAMs
support a SCT-BKN line of convection occurring across C/EC WI
between 02z-06z/Thu, but the line is progressive and should only
result in rainfall amounts of a half inch to an inch in most flood
prone areas. Thus, not seeing enough support for a Flood Watch
through tonight. Tomorrow's flooding concerns would be conditional
on how far north a warm front gets in the afternoon/evening. If
it gets close to our southern counties, the combination of an
extremely moist (PWATs around 2 inches) and marginally unstable
(MUCAPE of 750-1250 j/kg) air mass will promote deep convection
capable of high rainfall rates. Once again, the uncertainty of the
position of the warm front leaves confidence a bit too low to
warrant a Flood Watch. We will still be messaging that our best
chance of flooding is in C/EC WI; mainly the area with greatest
antecedent rainfall in central WI, and any urban areas from
central WI into the Fox Valley.
Severe Weather Threats Thursday and Sunday: There is a conditional
concern for a severe thunderstorms on Thursday afternoon/evening,
depending on how far north a warm front gets. If the front gets
close or just into our southern counties. SBCAPE is expected to
reach 750-1250 j/kg, with sufficient shear (0-6km bulk shear of
30-45 kts, and 0-3km SRH of 200-300) to support severe storms with
torrential rainfall, damaging winds and possibly a tornado or two.
Several CAMs show strong convection impacting our far southern
counties, and this is where potential appears to be greatest.
Rest of the Forecast: Quieter conditions expected, with warmer
temperatures in the 80s arriving for the weekend. A weak cold
front is expected to approach the region Saturday night, then
move through on Sunday and Sunday night, and this should bring a
good chance of storms. With SBCAPE rising to 2-4k j/kg on Sunday,
there is ample instability to support severe storms. However,
deep layer shear is on the weak side; around 20-30 knots.
&&
.AVIATION...for 00Z TAF Issuance
Issued at 712 PM CDT Wed Jun 25 2025
A variety of flying conditions are expected throughout the TAF
period, but generally will be in the MVFR range aside from when
heavier showers move overhead.
Widespread rain across much of the area as of 00Z/26, with thunder
currently located in southwest WI. The atmosphere is much more
stable across Wood/Portage/Waushara counties and north and east
of there. At the moment, the thunder potential at any TAF site
this evening is low, but will watch to see if any storms sneak
slightly farther north than anticipated. Included TEMPO groups for
when any lightning activity is most likely across east-central WI.
Rain and fog will keep mainly MVFR/IFR conditions overnight and
into Thursday morning. Expect a lull in precip mid-morning through
early afternoon Thursday, with another wave of rain and
thunderstorms expected to develop to the west Thursday afternoon,
and into central and northeast WI during the late afternoon and
evening.
Winds will generally be from the E/NE throughout the TAF period at
5 to 10 kts. Occasional gusts up to 20 kts are possible.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&
DISCUSSION.....Kieckbusch
AVIATION.......KLJ
Hazardous weather outlook, Jun 25, 2:28 PM CST, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
328 PM CDT Wed Jun 25 2025
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
328 PM CDT Wed Jun 25 2025
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...Tonight
Periods of showers and a few embedded thunderstorms are expected.
Heavy rainfall is likely, and there may be localized urban
flooding. The best potential for storms is across central and east
central Wisconsin this evening, but severe weather is not
anticipated.
.DAYS TWO THROUGH SEVEN...Thursday through Wednesday
Periods of showers and embedded thunderstorms continue Thursday
afternoon and Thursday night. Additional heavy rainfall and
localized flooding is possible. The greatest chance for flooding
appears to be across central and east central Wisconsin Thursday
afternoon and evening.
There is a chance of severe thunderstorms across central and east
central Wisconsin Thursday afternoon and evening, with the
greatest threat occurring from Waushara County eastward to
Manitowoc County between 3 pm and 9 pm. Torrential rainfall
and damaging winds will be the main threats.
Another round of strong to severe thunderstorms will be possible
Sunday afternoon and evening.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report rainfall amounts in excess of 2
inches or any flooding to the National Weather Service in Green
Bay.
LMZ521-522-541>543-262030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
328 PM CDT Wed Jun 25 2025
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...Tonight
A few thunderstorms are expected tonight, posing a risk to
mariners.
.DAYS TWO THROUGH SEVEN...Thursday through Wednesday
Thunderstorms are possible Thursday into Thursday night and again
on Sunday and Sunday night.
Kieckbusch
In the hours before
Local storm report, Jun 25, 2:14 PM CST, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
314 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM Non-Tstm Wnd Gst 1 NNE Green Bay 44.53N 87.99W
06/23/2025 M54 MPH Brown WI Mesonet
Mesonet station WI084 Green Bay - Leo Frigo
Bridge. Delayed Report.
&&
KurimskiLocal storm report, Jun 25, 2:20 PM CST, 4 hours 24 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Green Bay WI
320 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM Tstm Wnd Gst 6 W Babcock 44.28N 90.26W
06/23/2025 M59 MPH Wood WI Public
0120 PM Tstm Wnd Gst 7 WSW Babcock 44.25N 90.27W
06/23/2025 M49 MPH Wood WI Mesonet
Gust to 49 mph at Babcock WISCONET site.
0145 PM Tstm Wnd Dmg Nekoosa 44.31N 89.90W
06/23/2025 Wood WI Public
Report from public via local media. Downed
tree on a power line.
0146 PM Tstm Wnd Gst 2 NE Port Edwards 44.36N 89.84W
06/23/2025 M62 MPH Wood WI ASOS
Gust to 62 mph at ISW ASOS.
0150 PM Tstm Wnd Dmg Wisconsin Rapids 44.40N 89.84W
06/23/2025 Wood WI Public
Report from public via local media. Located
in Grand Rapids, on south side of Wisconsin
Rapids. 3 big trees down. Time estimated.
0150 PM Tstm Wnd Dmg Nekoosa 44.31N 89.90W
06/23/2025 Wood WI Public
Photos of tree trunk and large branch
snapped via social media.
0151 PM Tstm Wnd Gst 2 NE Port Edwards 44.36N 89.84W
06/23/2025 E69 MPH Wood WI ASOS
Gust to 69 mph at ISW ASOS.
0216 PM Tstm Wnd Dmg Amherst 44.45N 89.28W
06/23/2025 Portage WI Public
Line of power lines down, all splintered at
the base.
0216 PM Tstm Wnd Dmg Amherst 44.45N 89.28W
06/23/2025 Portage WI Public
Multiple trees down in the downtown area,
one of which pulled down several power
lines. Photo via social media, time
estimated from radar.
0220 PM Tstm Wnd Dmg Amherst Junction 44.47N 89.31W
06/23/2025 Portage WI Public
Report via local media. Semi overturned
traveling east on US HWY 10 near Amherst
Junction. Time estimated.
0225 PM Tstm Wnd Dmg 2 NW Wautoma 44.10N 89.31W
06/23/2025 Waushara WI Law Enforcement
Trees down near Hwy 73 and MM northwest of
Wautoma. Time estimated by radar.
0227 PM Tstm Wnd Dmg 3 W Wild Rose 44.18N 89.30W
06/23/2025 Waushara WI Law Enforcement
Several reports of trees down across
roadways in the northwest part of Waushara
County. These reports were from N of Hancock
to just W of Saxeville. Time of specific LSR
point estimated from radar.
0232 PM Tstm Wnd Dmg 3 E Waupaca 44.34N 89.00W
06/23/2025 Waupaca WI Law Enforcement
2 trees down. Time estimated via radar.
0256 PM Tstm Wnd Dmg 2 S New London 44.35N 88.75W
06/23/2025 Waupaca WI Public
Large pine tree uprooted. Photo via social
media, time estimated from radar.
0309 PM Tstm Wnd Gst 2 SSE Greenville 44.26N 88.52W
06/23/2025 M53 MPH Outagamie WI AWOS
Gust to 53 mph at ATW AWOS.
0315 PM Tstm Wnd Dmg 1 NW Appleton 44.27N 88.42W
06/23/2025 Outagamie WI Law Enforcement
tree reported down over roadway. Time
estimated via radar.
0320 PM Tstm Wnd Gst Kaukauna 44.26N 88.26W
06/23/2025 M54 MPH Outagamie WI Trained Spotter
Measured wind gust with hand held
anemometer.
0329 PM Tstm Wnd Gst 3 ESE Oneida 44.48N 88.13W
06/23/2025 M58 MPH Brown WI ASOS
58 mph measured by the Green Bay Airport
ASOS.
0332 PM Tstm Wnd Dmg 2 SSW Howard 44.53N 88.07W
06/23/2025 Brown WI Law Enforcement
*** 1 FATAL ***
Severe thunderstorm winds caused a tree to
fall onto a person. The person was taken to
the hospital and passed away from the
injuries. Delayed report. Time estimated
from radar.
0332 PM Tstm Wnd Dmg 2 NNE Ashwaubenon 44.52N 88.06W
06/23/2025 Brown WI Emergency Mngr
Several trees reported down across the east
side of Green Bay, including one on a car.
No injuries reported. Time estimated via
radar.
0335 PM Tstm Wnd Dmg 1 WNW Green Bay 44.51N 88.02W
06/23/2025 Brown WI Emergency Mngr
traffic light down near bridge downtown,
blocking traffic. Time estimated via radar.
0337 PM Non-Tstm Wnd Gst 1 NNE Green Bay 44.53N 87.99W
06/23/2025 M54 MPH Brown WI Mesonet
Mesonet station WI084 Green Bay - Leo Frigo
Bridge.
0536 PM Tstm Wnd Dmg 3 SW Coloma 44.00N 89.54W
06/23/2025 Waushara WI Amateur Radio
Large tree blocking the road on County CC
and 4th Avenue. Time estimated by radar.
0610 PM Tstm Wnd Gst Redgranite 44.04N 89.10W
06/23/2025 M50 MPH Waushara WI Amateur Radio
50 mph gust caused pine trees to fall.
Located S of Redgranite and N of Neshkoro.
0649 PM Tstm Wnd Gst 1 SW Wittman Field 43.97N 88.56W
06/23/2025 M48 MPH Winnebago WI ASOS
Gust to 48 mph at OSH ASOS.
&&
KurimskiLocal storm report, Jun 25, 2:32 PM CST, 4 hours 12 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Green Bay WI
332 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM Tstm Wnd Gst 6 W Babcock 44.28N 90.26W
06/23/2025 M59 MPH Wood WI Public
0120 PM Tstm Wnd Gst 7 WSW Babcock 44.25N 90.27W
06/23/2025 M49 MPH Wood WI Mesonet
Gust to 49 mph at Babcock WISCONET site.
0145 PM Tstm Wnd Dmg Nekoosa 44.31N 89.90W
06/23/2025 Wood WI Public
Report from public via local media. Downed
tree on a power line.
0146 PM Tstm Wnd Gst 2 NE Port Edwards 44.36N 89.84W
06/23/2025 M62 MPH Wood WI ASOS
Gust to 62 mph at ISW ASOS.
0150 PM Tstm Wnd Dmg Nekoosa 44.31N 89.90W
06/23/2025 Wood WI Public
Photos of tree trunk and large branch
snapped via social media.
0150 PM Tstm Wnd Dmg Wisconsin Rapids 44.40N 89.84W
06/23/2025 Wood WI Public
Report from public via local media. Located
in Grand Rapids, on south side of Wisconsin
Rapids. 3 big trees down. Time estimated.
0151 PM Tstm Wnd Gst 2 NE Port Edwards 44.36N 89.84W
06/23/2025 E69 MPH Wood WI ASOS
Gust to 69 mph at ISW ASOS.
0216 PM Tstm Wnd Dmg Amherst 44.45N 89.28W
06/23/2025 Portage WI Public
Multiple trees down in the downtown area,
one of which pulled down several power
lines. Photo via social media, time
estimated from radar.
0216 PM Tstm Wnd Dmg Amherst 44.45N 89.28W
06/23/2025 Portage WI Public
Line of power lines down, all splintered at
the base.
0220 PM Tstm Wnd Dmg Amherst Junction 44.47N 89.31W
06/23/2025 Portage WI Public
Report via local media. Semi overturned
traveling east on US HWY 10 near Amherst
Junction. Time estimated.
0225 PM Tstm Wnd Dmg 2 NW Wautoma 44.10N 89.31W
06/23/2025 Waushara WI Law Enforcement
Trees down near Hwy 73 and MM northwest of
Wautoma. Time estimated by radar.
0227 PM Tstm Wnd Dmg 3 W Wild Rose 44.18N 89.30W
06/23/2025 Waushara WI Law Enforcement
Several reports of trees down across
roadways in the northwest part of Waushara
County. These reports were from N of Hancock
to just W of Saxeville. Time of specific LSR
point estimated from radar.
0232 PM Tstm Wnd Dmg 3 E Waupaca 44.34N 89.00W
06/23/2025 Waupaca WI Law Enforcement
2 trees down. Time estimated via radar.
0256 PM Tstm Wnd Dmg 2 S New London 44.35N 88.75W
06/23/2025 Waupaca WI Public
Large pine tree uprooted. Photo via social
media, time estimated from radar.
0309 PM Tstm Wnd Gst 2 SSE Greenville 44.26N 88.52W
06/23/2025 M53 MPH Outagamie WI AWOS
Gust to 53 mph at ATW AWOS.
0315 PM Tstm Wnd Dmg 1 NW Appleton 44.27N 88.42W
06/23/2025 Outagamie WI Law Enforcement
tree reported down over roadway. Time
estimated via radar.
0320 PM Tstm Wnd Gst Kaukauna 44.26N 88.26W
06/23/2025 M54 MPH Outagamie WI Trained Spotter
Measured wind gust with hand held
anemometer.
0329 PM Tstm Wnd Gst 3 ESE Oneida 44.48N 88.13W
06/23/2025 M58 MPH Brown WI ASOS
58 mph measured by the Green Bay Airport
ASOS.
0332 PM Tstm Wnd Dmg 2 NNE Ashwaubenon 44.52N 88.06W
06/23/2025 Brown WI Emergency Mngr
Several trees reported down across the east
side of Green Bay, including one on a car.
No injuries reported. Time estimated via
radar.
0332 PM Tstm Wnd Dmg 2 SSW Howard 44.53N 88.07W
06/23/2025 Brown WI Law Enforcement
*** 1 FATAL ***
Severe thunderstorm winds caused a tree to
fall onto a person. The person was taken to
the hospital and passed away from the
injuries. Delayed report. Time estimated
from radar.
0335 PM Tstm Wnd Dmg 1 WNW Green Bay 44.51N 88.02W
06/23/2025 Brown WI Emergency Mngr
traffic light down near bridge downtown,
blocking traffic. Time estimated via radar.
0337 PM Tstm Wnd Gst 1 NNE Green Bay 44.53N 87.99W
06/23/2025 M54 MPH Brown WI Mesonet
Corrects previous non-tstm wnd gst report
from 1 NNE Green Bay. Mesonet station WI084
Green Bay - Leo Frigo Bridge.
0536 PM Tstm Wnd Dmg 3 SW Coloma 44.00N 89.54W
06/23/2025 Waushara WI Amateur Radio
Large tree blocking the road on County CC
and 4th Avenue. Time estimated by radar.
0610 PM Tstm Wnd Gst Redgranite 44.04N 89.10W
06/23/2025 M50 MPH Waushara WI Amateur Radio
50 mph gust caused pine trees to fall.
Located S of Redgranite and N of Neshkoro.
0649 PM Tstm Wnd Gst 1 SW Wittman Field 43.97N 88.56W
06/23/2025 M48 MPH Winnebago WI ASOS
Gust to 48 mph at OSH ASOS.
0650 PM Tstm Wnd Dmg 1 NNE Oshkosh 44.02N 88.54W
06/23/2025 Winnebago WI Law Enforcement
Law enforcement reported at least 6 trees
down across the Oshkosh area. One tree
downed onto a telephone wire. Time and
location estimated from radar.
&&
KurimskiThunderstorm Wind, Portage
- When
- June 25, 6:44 PM CST to 6:45 PM CST
- Where
- Portage County, 1.97 mi E of Casimir
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 44.570, -89.560
Thunderstorm winds downed and uprooted multiple trees near Stevens Point. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Portage
- When
- June 25, 6:52 PM CST to 6:53 PM CST
- Where
- Portage County, 1.2 mi NW of Jordan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.580, -89.500
Thunderstorm winds downed trees near Jordan. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Portage
- When
- June 25, 6:58 PM CST to 6:59 PM CST
- Where
- Portage County, 3.22 mi NE of Ellis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.610, -89.380
Thunderstorm winds downed trees near Ellis. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Portage
- When
- June 25, 6:58 PM CST to 6:59 PM CST
- Where
- Portage County, 2.81 mi N of Ellis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.620, -89.420
Thunderstorm winds downed trees near Ellis. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Portage
- When
- June 25, 6:58 PM CST to 6:59 PM CST
- Where
- Portage County, 2.93 mi NNE of Ellis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.620, -89.410
Thunderstorm winds downed trees near Ellis. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Portage
- When
- June 25, 7:04 PM CST to 7:05 PM CST
- Where
- Portage County, 3.22 mi SW of Rosholt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.600, -89.350
Thunderstorm winds downed trees near Rosholt. The time of this report is an estimate based on radar data.
Thunderstorm Wind, Shawano
- When
- June 25, 7:27 PM CST to 7:28 PM CST
- Where
- Shawano County, Tigerton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.730, -89.050
Thunderstorm winds uprooted multiple trees in Tigerton. The time of this report is an estimate based on radar data.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, June 25 to 28, 20254 deaths · 3 events
- Tornado and Hail in Georgia, June 25 to 26, 2025$103,000 · EF1 · 56 events
- Tornadoes and Damaging Winds in Minnesota, June 25, 2025$227,000 · EF1 · 9 events
- Tornado and Hail in Florida, June 25, 2025$250,000 · EF1 · 3 events
- Hail and Damaging Winds in North Carolina, June 25, 2025$111,000 · 1 in hail · 33 events
- Damaging Winds in Alabama, June 25, 2025$133,000 · 65 kt wind · 19 events
- Damaging Winds in Virginia, June 25, 2025$84,000 · 61 kt wind · 22 events
- Flash Flooding in Pennsylvania, June 25 to 28, 2025$121,000 · 13 events
- Damaging Wind and Lightning Strike in Texas, June 25, 2025$201,000 · 2 events
- Damaging Winds in Maryland, June 25, 2025$87,000 · 56 kt wind · 18 events
- Hail and Damaging Winds in Georgia, June 25 to 27, 2025$48,000 · 1 in hail · 21 events
- Hail and Damaging Winds in Alabama, June 25, 2025$54,000 · 1.75 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1257498, 1257500, 1257501, 1257503, 1257504, 1257505, 1257496.